MathSciNet Relay Station
MathSciNet bibliographic data
MR2946329 39A30 (34K20 65L05 92D30)
Enatsu, Yoichi; Nakata, Yukihiko; Muroya, Yoshiaki; Izzo, Giuseppe; Vecchio, Antonia Global dynamics of difference equations for SIR epidemic models with a class of nonlinear incidence rates. J. Difference Equ. Appl. 18 (2012), no. 7, 1163–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement